MAUDE Adverse Event Report: SMITHS MEDICAL INTERNATIONAL, LTD. PORTEX 1ST RESPONSE ADULT MANUAL RESUSCITATORS; VENTILATOR, EMERGENCY, MANUAL (RESUSCITATOR)

SMITHS MEDICAL INTERNATIONAL, LTD. PORTEX 1ST RESPONSE ADULT MANUAL RESUSCITATORS; VENTILATOR, EMERGENCY, MANUAL (RESUSCITATOR)
Model Number 8503
Medical Device Problem Code Device Alarm System (1012)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/04/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
We are unable to confirm the reported complaint.If the product is returned, smiths medical will reopen this complaint for further investigation.Dhr: awaiting product return to smiths medical for lot confirmation.
 
Event or Problem Description
It was reported that a pt.Was leaving the operating room it was found that 02 was not flowing through the ambu bag to the patient.Crna asked for a new ambu bag and the anesthesiologist got a new one.Patient transported.No patient injury was reported.
 
Additional Manufacturer Narrative
This mdr was generated under protocol (b)(4), as a result of warning letter cms# (b)(4).No problems or issues were identified during the device history record review.No causes or potential causes of the customer's reported problem were found during the review of service and repair records.No product sample was received; therefore, visual and functional testing could not be performed.The reported issue could not be confirmed as no product sample was received for evaluation.If the product is returned, the manufacturer will reopen this complaint for further investigation.
 
Event or Problem Description
Additional information received via email stating that the issue was resolved.

Brand Name
PORTEX 1ST RESPONSE ADULT MANUAL RESUSCITATORS
Common Device Name
VENTILATOR, EMERGENCY, MANUAL (RESUSCITATOR)
Manufacturer (Section D)
SMITHS MEDICAL INTERNATIONAL, LTD.
boundary road
hythe, kent CT21 6JL
UK  CT21 6JL
Manufacturer (Section G)
NULL
boundary road
hythe, kent CT21 6JL
UK   CT21 6JL
Manufacturer Contact
jim vegel
6000 nathan lane north
minneapolis, MN 55442
MDR Report Key13515588
Report Number3012307300-2022-03232
Device Sequence Number4385718
Product Code BTM
UDI-Device Identifier10351688431257
UDI-Public10351688431257
Combination Product (Y/N)N
Initial Reporter StateME
Initial Reporter CountryUS
PMA/510(K) Number
K014115
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 05/10/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number8503
Device Catalogue Number8503
Device Lot Number191212
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/10/2021
Supplement Date Received by Manufacturer03/30/2023
Initial Report FDA Received Date02/11/2022
Supplement Report FDA Received Date05/10/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured02/21/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age60 YR
Patient SexMale
Patient Weight120 KG